MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 11827
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Patient Problem/Medical Problem (2688); No Code Available (3191)
Date of Event 12/29/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the patient's pump was explanted.The reason for the explant is currently unknown.
 
Event or Problem Description
A health care professional reported that the volume of undelivered drug remaining in the drug reservoir was greater than the expected volume based upon the programmed infusion rate.The patient experienced increased pain and withdrawal symptoms.The pump was subsequently explanted.
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).Additional information was received concerning the pump explant.

Brand Name
PROMETRA PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key8140433
Report Number3010079947-2018-00257
Device Sequence Number11000429
Product Code LKK
UDI-Device Identifier00810335020082
UDI-Public0100810335020082101994617161210
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2016
Device Model Number11827
Device Catalogue Number11827
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1